advertisement
Question
Posted by: amanda | 2010-09-03

yasmin &  withdrawel bleed

i am on yasmin, and became sexually active two weeks ago after a year of not having sex. i am now on my 4th day of placebo but no period....can this be due to recently starting having sex again or could i pç be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Amanda

It is possible that you are pregnant and I therefore, suggest that you do a pregnancy test.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement